# SDR A6WA200840470

- Difficulty date: May 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SILL CORRODED AROUND NUT PLATE HOLES BTWN FS 574 TO FS 621 AT LBL 43 AND WL 73.  CORROSION REMOVED AROUND NUT PLATE HOLES ON SILL IAW SRM 51-21-06. (A)
